# SDR YCOA20160113001

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N401PP
- Make and model: Raythn 390
- Aircraft serial: RB130
- Aircraft time: 3,305 hours, 2,661 cycles
- Engine: Wilint FJ442A
- Engine time: 3,305 hours, 2,682 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Breaker
- Part number: 7274673
- Condition: Faulty
- Location: Cockpit
- Part time: 3,305 hours, 2,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 1300 LOCAL TIME, DEPARTED ON A POSITIONING FLIGHT FROM KPDK.  CLIMBING THROUGH ~1000 FT AGL, CREW NOTED "R BLEED OVHT" ANNUNCIATION INDICATING A DUCT OVER HEAT CONDITION.  CREW PERFORMED THE APPROPRIATE CHECKLIST WITH NO IMMEDIATE CHANGE IN CONDITION.  SHORTLY THEREAFTER, THE "R BLEED LEAK" ANNUNCIATOR ILLUMINATED, AND CREW ELECTED TO DECLARE AN EMERGENCY AND RETURN TO KPDK.  CREW FOLLOWED CHECKLIST AND EVENTUALLY REDUCED THRUST DURING THE APPROACH TO KPDK.  R BLEED OVHT ANNUNCIATOR EXTINGUISHED FIRST, FOLLOWED SOMEWHAT LATER IN THE APPROACH (~1/2 MILE FINAL) THE R BLEED LEAK ANNUNCIATOR EXTINGUISHED.  CREW SUCCESSFULLY LANDED, SHUTDOWN, AND WROTE UP THE DISCREPANCY.  MAINTENANCE AND OPERATIONS WERE NOTIFIED AIRCRAFT COULD NOT BE FLOWN UNTIL MAINTENANCE ACTION PERFORMED.  MAINTENANCE PERFORMED VISUAL INSPECTION OF THE AFFECTED BLEED AIR SYSTEM WITH NO DEFECTS NOTED.  FURTHER TROUBLESHOOTING REVEALED RT TEMP MODULATING VALVE WAS NOT MOVING IN EITHER AUTO OR MANUAL DUE TO A FAULTY CIRCUIT BREAKER FAILING TO SUPPLY POWER TO VALVE.  CIRCUIT BREAKER WAS REPLACED AND GROUND OPS AND LEAK CHECK SATISFACTORY.  CREW PERFORMED POST MAINTENANCE FLIGHT TEST OF THE SYSTEM WITH NO DEFECTS NOTED.
